Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 

 

Projection of the space $\left( m \right)$ on its subspace $\left( {c_0 } \right)$


Author: Andrew Sobczyk
Journal: Bull. Amer. Math. Soc. 47 (1941), 938-947
DOI: https://doi.org/10.1090/S0002-9904-1941-07593-2
MathSciNet review: 0005777
Full-text PDF Free Access


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1941-07593-2